Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

Some inequalities for the multiplicator of a finite group. II


Author: Michael R. Jones
Journal: Proc. Amer. Math. Soc. 45 (1974), 167-172
MSC: Primary 20D15; Secondary 20J05
DOI: https://doi.org/10.1090/S0002-9939-1974-0352254-2
MathSciNet review: 0352254
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: In a previous article of the same title we gave a series of upper and lower bounds for the multiplicator of a finite group. §2 of this article gives an improvement of one of these results. In §3, we give a result that connects the multiplicator of a finite group with that of a normal subgroup whose factor-group is cyclic.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 20D15, 20J05

Retrieve articles in all journals with MSC: 20D15, 20J05


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1974-0352254-2
Keywords: Multiplicator, representing group, normal subgroup, nilpotent group
Article copyright: © Copyright 1974 American Mathematical Society